Skip to Main content Skip to Navigation
Journal articles

Low-Complexity IMM Smoothing for Jump Markov Nonlinear Systems

Abstract : A suboptimal algorithm to fixed-interval and fixed-lag smoothing for Markovian switching systems is proposed. It infers a Gaussian mixture approximation of the smoothing pdf by combining the statistics produced by an IMM filter into an original backward recursive process. The number of filters and smoothers is equal to the constant number of hypotheses in the posterior mixture. A comparison, conducted on simulated case studies, shows that the investigated method performs significantly better than equivalent algorithms.
Document type :
Journal articles
Complete list of metadata

Cited literature [28 references]  Display  Hide  Download
Contributor : Patrick Danes <>
Submitted on : Wednesday, August 30, 2017 - 1:46:19 PM
Last modification on : Thursday, June 10, 2021 - 3:02:21 AM


Files produced by the author(s)



Rémy Lopez, Patrick Danès. Low-Complexity IMM Smoothing for Jump Markov Nonlinear Systems. IEEE Transactions on Aerospace and Electronic Systems, Institute of Electrical and Electronics Engineers, 2017, 53 (3), pp.1261 - 1272. ⟨10.1109/TAES.2017.2669698⟩. ⟨hal-01579092⟩



Record views


Files downloads